Ir al contenido

Documat


Multi-depot rural postman problems

  • Elena Fernández [1] ; Jessica Rodríguez-Pereira [1]
    1. [1] Universitat Politècnica de Catalunya

      Universitat Politècnica de Catalunya

      Barcelona, España

  • Localización: Top, ISSN-e 1863-8279, ISSN 1134-5764, Vol. 25, Nº. 2, 2017, págs. 340-372
  • Idioma: inglés
  • Enlaces
  • Resumen
    • This paper studies multi-depot rural postman problems on an undirected graph. These problems extend the well-known undirected rural postman problem to the case where there are several depots instead of just one. Linear integer programming formulations that only use binary variables are proposed for the problem that minimizes the overall routing costs and for the model that minimizes the length of the longest route. An exact branch-and-cut algorithm is presented for each considered model, where violated constraints of both types are separated in polynomial time. Despite the difficulty of the problems, the numerical results from a series of computational experiments with various types of instances illustrate a quite good behavior of the algorithms. When the overall routing costs are minimized, over 43 % of the instances were optimally solved at the root node, and 95 % were solved at termination, most of them with a small additional computational effort. When the length of the longest route is minimized, over 25 % of the instances were optimally solved at the root node, and 99 % were solved at termination.


Fundación Dialnet

Mi Documat

Opciones de artículo

Opciones de compartir

Opciones de entorno